... no longer get HB even without HB meds. Could Hep C have been causing me to be more susceptible to HB?
Hi: DJ Webb Glad you posted this question my friend but we or I do have a bit of a problem which if I'm wrong or write I would like you to check with the clinic. But your question if possible type out what you are asking H/B COULD stand for many things I am guessing you are asking about BLOOD PRESSURE and in most people, it Can Increase the blood pressure and I can't find anything that says anything about lowering it. Now if you HB means something else please post it. But I feel to be safe call the prescribing physician and ask them Directly in the meantime try not to worry because most people that have had the blood pressure increase it has still been very close to a safe zone but it still requires a call to your doctor. Please do this as soon as possible. And in no way, my friend am I getting on your case. I just don't like leaving things unfinished.
So if you do come into the board please try and type it very specific so myself or one of the wonderful people here can help you. Congratulation on getting this therapy It for sure is a wonder drug and many people were getting nowhere with it. But I know of so many people that are has cured excluding my wife. WHAT A RELIEF ok if I can help you again or someone else this really is one of the better drug sites on the web. I have been to many over the years and enjoy all the people here that are so knowledgeable and want to help any and everyone they can. But in this case my friend please give you doctor a call A.S.A.P. THANK GOD YOU HAVE A WHOLE LIVE IN FRONT OF YOU, let us MAKE THE BEST OUT OF IT. HAVE A GREAT WEEK AND IF I CAN HELP YOU PLEASE LET ME KNOW. Chuck1957 Medically Retired Pharmacy Technician. C.PHT.(Oregon)
High blood pressure and liver chirossis (sp)... can cause enlarged spleen... low platelets, and portal hypertension... which can cause esophagael varices. I have eliminated hepc... which I beleive Ive had since 1968... thru 12 week Harvoni treatment. Took six months and removal of a 2+cm kidney stone to stop a recurring twice a month paracentisis procedure... basically removing 8 litres of fluid each time.
Diuretics and stone removal and I was set to go... with stipulations.
Endoscopics show possible varices in esophagus... so beta block Nadolol mandatory. I would be scared to death to not take my daily pill.
I was on 40 mg of Omeprazole two times a day for heartburn before I started the Epclusa 6 days ago. My doctor had to change the omeprazole to 20mg and I can only take it once a day... It has to be at least 4 hours before or after I take the Epclusa. For those who dont know Epclusa is about the same as Harvoni. Although its 2 different drugs they are made by the same company. Cure rate is about the same. Anyway back to the point... yes my heartburn is not near as bad as it was before I started the Epclusa. However I have stopped eating chocolate and I only drink one cup of coffee a day. I'm trying to cut back on everything I know that causes heartburn. I hope your heartburn continues to not give you any problems.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2013 • 2 answers
Posted 24 Dec 2015 • 5 answers
Anyone feeling bloated with slower BMs since starting Harvoni? Also more gassy during the day after?
Posted 3 Mar 2016 • 4 answers
Hello! I'm new to the group and am starting my 12 Harvoni treatment on September 1, and I've got to?
Posted 31 Aug 2016 • 4 answers
Posted 22 Aug 2017 • 2 answers